# SDR RAIA00501018

- Difficulty date: January 8, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 17,899 hours, 17,951 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539019E
- Part serial: 96620
- Condition: Malfunctioned
- Location: Rt Generator
- Part time: 4,575 hours, 4,147 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

3630- PIT- RIGHT GENERATOR LIGHT AND ELECTRIC CAP ILLUMINATED WHEN RIGHT GENERATOR SWITCH SELECTED "ON".  REMOVED AND REPLACED NR 2 GCU.
